U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Why does trazodone make me sick? could it be i'm allergic?

1 doctor answer4 doctors weighed in
Dr. Michelle Zetoony
Sleep Medicine 18 years experience
Brain chemicals: Trazodone can often make people feal nauseated or ill. Sometimes this is related to doses, particualrly above 100mg often seems to make more nausea. True allergy is not an "ill feeling" so likely not allergic.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 44-year-old female asked:
3 doctor answers4 doctors weighed in
A 32-year-old member asked:
1 doctor answer4 doctors weighed in
A 41-year-old member asked:
2 doctor answers3 doctors weighed in
A 44-year-old member asked:
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 4, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.